Its Time

Started by rldugger, March 09, 2016, 07:26:00 PM

Previous topic - Next topic

0 Members and 0 Guests are viewing this topic.

Cope30

Quote from: rlduggerI have dipped for 15 years now and today was the last one I will ever take. I put my last dip in about noon today after lunch. So it has only been about seven hours and I feel very dizzy, numb, sore throat, its almost like the flu or something. PURE HELL!!! Are these side effects normal? I do not feel like the same person..
1st congrats on the quit. 2nd, all those feelings are normal and you will not feel like the same person you've done everything with a dip in for years, so what does it feel like to be normal?
Head over to your June quit group and post roll, exchange some digits with your group, it will help down the road.
I quit with you today.
2 Timothy 1:7 - For God has not given us a spirit of fear, but of power and of love and of a sound mind.


HOF 11/24/15 Zombroski Nymphos
1st Floor 11-24-15
2nd Floor 3-3-16
3rd Floor 6-11-16
4th Floor 9-19-16
5th Floor 12-27-16
6th Floor 4-7-17

http://forum.killthecan.org/topic/11504909/

http://www.panicend.com/de.html

nodipinthislip

don't dwell on how bad it sucks.....it isn't as bad as your brain is making it out to be......the reason we want to focus on how hard it seems is because we want to not feel guilty about throwing another dip in...fuck that........focus on all the reasons why quitting is a great idea

wildirish317

Here's a helpful set of links:

New Quitter Hints and Helps
http://www.killthecan.org/heres-how-you ... court-now/

How to post roll video
https://www.youtube.com/watch?v=rBoCAii ... e=youtu.be

or how to post roll from written directions
topic/1003072/1/

New Quitter Hints and Helps

http://www.killthecan.org/heres-how-you ... court-now/
“Everything good that has happened to me has happened as a direct result of helping someone else, everything". - Danny Trejo

RDB

Yep, absolutely normal.

It takes about three days for the poison ( nicotine) to work its way out of your body.

Tomorrow will be a bit more pleasant, as will the next day and the next...

Quit one day at a time. Heck, one hour, one minute at a time.

Find the June 2016 pre HOF group here in the forums under Quit Groups. You'll find directions for posting roll. Roll is our daily promise to quit.

We've all been where you are. I'm 47 days quit. It gets better, but any day could be the day I cave, so I make my promise daily.

rldugger

I have dipped for 15 years now and today was the last one I will ever take. I put my last dip in about noon today after lunch. So it has only been about seven hours and I feel very dizzy, numb, sore throat, its almost like the flu or something. PURE HELL!!! Are these side effects normal? I do not feel like the same person..